Nonlinear elliptic problems of Neumann-type
In this paper we study a nonlinear elliptic differential equation driven by the p-Laplacian with a multivalued boundary condition of the Neumann type. Using techniques from the theory of maximal monotone operators and a theorem of the range of the sum of monotone operators, we prove the existence of a (strong) solution.
boundedly inversely compact, equality in the sense of distributions, maximal monotone operators, Neumann problems, subdifferentials, trace maps and spaces
Hu, Shouchuan, and Nikolaos S. Papageorgiou. "Nonlinear elliptic problems of Neumann-type." Rendiconti del Circolo Matematico di Palermo 50, no. 1 (2001): 47-66.
Rendiconti del Circolo Matematico di Palermo